# SDR SCNA99711

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, THE OVERHEAD EMERGENCY EXIT LIGHT LOCATED AT ROW 5 FLICKERS.  BATTERIES LOW, AFTER CHARGING OPERATIONS CHECK GOOD IAW B727 335001.
